# SDR CA980317096

- Difficulty date: March 10, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 32,426 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Seized
- Location: Pax Door
- Part time: 39,182 hours, 47,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB PASSENGER DOOR WARNING LIGHT ON. AIRCRAFT RETURNED. INVESTIGATION FOUND THE DOOR DIFFICULT TO CLOSE WITH THE LATCH ONLY CATCHING AT ABOUT THE HALF WAY TO FULL LATCH POSITION. WHEN PANELS WEREREMOVED THE DOOR ACTUATOR SHAFT WAS BADLY CORRODED AS WERE BOTH PUSH PULL RODS, AND ROD ENDS. THE INTERIOR OF THE DOOR WAS VERY DIRTY AND THE LOWER BELLCRANK PIVOT WAS RUSTED AND THE BOLT SEIZED. INV ESTIGATION OF THE PREVIOUS MAINTENANCE FOUND THAT THE RESPONSIBLE MECHANIC WAS VERY NEW TO THE INDUSTRY. STEPS UNDERTAKEN TO ENSURE FUTURE AND PROPER COMPLIANCE WITH MAINTENANCE PROGRAM.
